# SDR QXEA9801433

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 39862611
- Condition: Contaminated
- Location: Cockpit
- Part time: 2,500 hours
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COCKPIT PACK SMELLS WHEN HEAT IS DEMANDED.  REPLACED WATER SOCK IAW MM 21-70-00, OPERATIONAL CHECK GOOD.
